MENU

You are here

Publications

Export 90 results:
Filters: First Letter Of Last Name is Z  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
E
Falqui G, Magri F, Pedroni M, Zubelli JP. An elementary approach to the polynomial $\\\\tau$-functions of the KP Hierarchy. Theor. Math. Phys. 122 (2000) 17-28 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3223
Bonora L, Reina C, Zampa A. Enhanced gauge symmetries on elliptic K3. Phys.Lett. B452 (1999) 244-250 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3366
Feltrin G, Zanolin F. Existence of positive solutions in the superlinear case via coincidence degree: the Neumann and the periodic boundary value problems. Adv. Differential Equations 20 (2015), 937–982. [Internet]. 2015 . Available from: http://projecteuclid.org/euclid.ade/1435064518
Cellina A, Zagatti S. An existence result in a problem of the vectorial case of the calculus of variations. [Internet]. 1995 . Available from: http://hdl.handle.net/1963/3513
Dubrovin B, Zhang Y. Extended affine Weyl groups and Frobenius manifolds. Compositio Mathematica. Volume 111, Issue 2, 1998, Pages 167-219 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6486
Dubrovin B, Strachan IAB, Zhang Y, Zuo D. Extended affine Weyl groups of BCD type, Frobenius manifolds and their Landau-Ginzburg superpotentials. SISSA; 2015. Available from: http://preprints.sissa.it/handle/1963/35316
Dubrovin B, Strachan IAB, Zhang Y, Zuo D. Extended affine Weyl groups of BCD type, Frobenius manifolds and their Landau-Ginzburg superpotentials. SISSA; 2015. Available from: http://preprints.sissa.it/handle/1963/35316
G
Ansini N, Dal Maso G, Zeppieri CI. Gamma-convergence and H-convergence of linear elliptic operators. Journal de Mathématiques Pures et Appliquées, Available online 12 September 2012 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5878
Cagnetti F, Dal Maso G, Scardia L, Zeppieri CI. Gamma-Convergence of Free-discontinuity problems. SISSA; 2017. Available from: http://preprints.sissa.it/handle/1963/35276
Landi G, Reina C, Zampini A. Gauged Laplacians on quantum Hopf bundles. Comm. Math. Phys. 287 (2009) 179-209 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3540
Dubrovin B, Liu S-Q, Zhang Y. On the genus two free energies for semisimple Frobenius manifolds. Russian Journal of Mathematical Physics. Volume 19, Issue 3, September 2012, Pages 273-298 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6464
Zelenko I. On geodesic equivalence of Riemannian metrics and sub-Riemannian metrics on distributions of corank 1. J. Math. Sci. 135 (2006) 3168-3194 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2205
Agrachev AA, Zelenko I. Geometry of Jacobi Curves I. J. Dynam. Control Systems 8 (2002) 93-140 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3110
Agrachev AA, Zelenko I. Geometry of Jacobi curves II. J. Dynam. Control Systems 8 (2002), no. 2, 167--215 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1589

Pages

Sign in